# SDR SWIA200514838

- Difficulty date: April 1, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,183 hours, 6,481 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4775
- Condition: Malfunctioned
- Location: Flt Spoiler
- Part time: 3,705 hours, 2,957 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE.  REPLACED LEFT SPOILERON INBOARD PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
